# SDR SIMA20130130018

- Difficulty date: January 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,885 hours, 29,590 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING RIB 5 IS CRACKED.  R & R WITH NEW SERVICABLE RIB IAW AEM EO EM-57MR-594.
